# SDR DL76G080832

- Difficulty date: June 4, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 74,497 hours, 16,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 19299
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY PATH LIGHTS OUT LEFT SIDE AT L1 DOOR.  REPLACED CHARGER AND BATTERY PACK AND K371 RELAY AND RELAMP AT L1 DOOR.  CHECKS GOOD PER AMM.  CHARGER AT 1084.
